Proceedings of the Japan Academy, Series A, Mathematical Sciences

On the Poincaré-Bogovski lemma on differential forms

Shuji Takahashi

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 68, Number 1 (1992), 1-6.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58A10: Differential forms
Secondary: 31B10: Integral representations, integral operators, integral equations methods


Takahashi, Shuji. On the Poincaré-Bogovski lemma on differential forms. Proc. Japan Acad. Ser. A Math. Sci. 68 (1992), no. 1, 1--6. doi:10.3792/pjaa.68.1.

Export citation


  • [1] M. E. Bogovski: Solution of the first boundary value problem for the equation of continuity of an incompressible medium. Soviet Math. Dokl., 20, 1094-1098 (1979).
  • [2] M. E. Bogovski: Solution of some vector analysis problems connected with operators div and grad. Trudy Seminar S. L. Sobolev no. 1, 80, 5-40 (1980). Akademia Nauk SSSR, Sibirskoe Otdelenie Matematiki, Nowosibirsk (in Russian).
  • [3] W. Borchers and T. Miyakawa: Algebraic L2 decay for Navier-Stokes flows in exterior domains. Acta Math., 165, 189-227 (1990).
  • [4] W. Borchers and H. Sohr: On the semigroup of the Stokes operator in exterior domains. Math. Z., 196, 415-425 (1987).
  • [5] W. Borchers and H. Sohr: On the equations rot v=g and divu-f with zero boundary conditions. Hokkaido Math. J., 19, 67-87 (1990).
  • [6] G. P. Galdi: On the existence of steady viscous flows with non-homogeneous boundary conditions. Univ. Ferrara, 156 (1991) (preprint).
  • [7] Y. Giga and H. Sohr: On the Stokes operator in exterior domains. J. Fac. Univ. Tokyo Sect. IA, Math., 36, 103-130 (1989).
  • [8] R. Griesinger: On the boundary value problem rot u=/ in L«. Ann. Univ. Ferrara, Nuova Ser. (to appear).
  • [9] H. Iwashita: Lq-Lr estimates for solutions of nonstationary Stokes equations in an exterior domain and the Navier-Stokes initial value problems in Lq spaces. Math. Ann., 285, 265-288 (1989).
  • [10] H. Poincare: Sur les residus des integrates doubles. Acta Math., 9, 321-380 (1887) (CEuvres III, Gauthier-Villars, 1934).
  • [11] M. Spivak: Calculus on Manifolds; A Modern Approach to Classical Theorems of Advanced Calculus. W. A. Benjamin, New York (1965).
  • [12] S. Takahashi: On a regularity criterion up to the boundary for weak solutions of the Navier-Stokes equations. Comm. Partial Differential Equations (to appear) (Hokkaido Univ. Preprint Series, 113 (1991)).
  • [13] A. Tani: Global existence of incompressible viscous capillary fluid flow in a field of external forces (1990) (preprint).